# SDR SWAA2024062705955

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,863 hours, 18,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM B HYDRAULIC QTY SLOWLY DROPPED TO O% DURING FLIGHT; QTY REACHED 0%AS FLAPS WERE EXTENDED TO 5;HYDRAULIC LOW PRESSURE LIGHTS DID NOT ILLUMINATE<[01] REMOVED AND REPLACED O-RING ON B SYSTEM ACOUSTIC FILTER IAW SPAM 20-10-17; SYSTEM OPS CHECK OK IAW M.M 29-11-27
